Worst-case optimal approximation algorithms for maximizing triplet consistency within phylogenetic networks

Byrka, Jaroslaw, Gawrychowski, Pawel, Huber, Katharina T. and Kelk, Steven (2010) Worst-case optimal approximation algorithms for maximizing triplet consistency within phylogenetic networks. Journal of Discrete Algorithms, 8 (1). pp. 65-75. ISSN 1570-8667

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 10 Mar 2011 09:06
Last Modified: 17 Mar 2020 15:12
URI: https://ueaeprints.uea.ac.uk/id/eprint/23734
DOI: 10.1016/j.jda.2009.01.004

Actions (login required)

View Item View Item